The simple geometry of perfect information games

Demichelis, Stefano; Ritzberger, Klaus and Swinkels, Jeroen M. (2004) The simple geometry of perfect information games. International Journal of Game Theory, 32 (3), pp. 315-338.

Full text not available from this repository.


Perfect information games have a particularly simple structure of equilibria in the associated normal form. For generic such games each of the finitely many connected components of Nash equilibria is contractible. For every perfect information game there is a unique connected and contractible component of subgame perfect equilibria. Finally, the graph of the subgame perfect equilibrium correspondence, after a very mild deformation, looks like the space of perfect information extensive form games. (authors' abstract)

Item Type: Article in Academic Journal
Date Deposited: 26 Jan 2015 13:55
Last Modified: 01 Apr 2016 14:16
DOI: 10.1007/s001820400169
ISSN: 0020-7276

Actions (login required)

View Item View Item